Alert archive / Nevada / Wind Advisories in 2010
Wind Advisory 34, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Sep 7, 2010, 3:13 PM PDT for 4 counties in Nevada. It took effect at Sep 8, 2010, 12:02 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2010, 3:13 PM PDT (22:13 UTC)
- In effect from
- Sep 8, 2010, 12:02 PM PDT
- Expired
- Sep 8, 2010, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Las Vegas, NV
Counties Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 215 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 10.2 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3344 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508 WWUS75 KVEF 072213 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 313 PM PDT TUE SEP 7 2010 .STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. NVZ014-015-017-080600- /O.NEW.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 313 PM PDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM. * LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA. * IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ JA
5 follow-up statements
057 WWUS75 KVEF 072237 CCA NPWVEF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LAS VEGAS NV 336 PM PDT TUE SEP 7 2010 .STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. NVZ014-015-017-080645- /O.COR.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 336 PM PDT TUE SEP 7 2010 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM. * LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA. * IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ JA
881 WWUS75 KVEF 080407 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 907 PM PDT TUE SEP 7 2010 .STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL NEVADA WEDNESDAY AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. NVZ014-015-017-081400- /O.CON.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 907 PM PDT TUE SEP 7 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT WEDNESDAY FOR CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES. * WINDS: SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM. * LOCATIONS: MUCH OF SOUTH CENTRAL NEVADA INCLUDING CENTRAL AND SOUTHERN NYE AND LINCOLN COUNTIES ARE IN THE ADVISORY AREA. * IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
686 WWUS75 KVEF 080925 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 225 AM PDT WED SEP 8 2010 .STRONG SOUTH TO SOUTHWEST WINDS WILL DEVELOP ACROSS SOUTH CENTRAL NEVADA THIS AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. NVZ014-015-017-082100- /O.CON.KVEF.WI.Y.0034.100908T2100Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 225 AM PDT WED SEP 8 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR ESMERALDA...CENTRAL AND SOUTHERN NYE...LINCOLN...AND WESTERN CLARK COUNTIES FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. * TIMING: WINDS WILL INCREASE DURING THE LATE MORNING AND EARLY AFTERNOON WITH WIDESPREAD GUSTS OVER 40 MPH BETWEEN 2 PM AND 8 PM. * LOCATIONS: PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO... RACHEL...BEATTY...GOLDFIELD...SILVER PEAK...DYER * IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ MORGAN
132 WWUS75 KVEF 081902 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1202 PM PDT WED SEP 8 2010 .STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS SOUTH CENTRAL NEVADA THIS AFTERNOON AND EVENING AS A LARGE AREA OF LOW PRESSURE DROPS OUT OF THE PACIFIC NORTHWEST AND INTO THE GREAT BASIN. NVZ014-015-017-090300- /O.EXT.KVEF.WI.Y.0034.100908T1902Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 1202 PM PDT WED SEP 8 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR ESMERALDA...CENTRAL AND SOUTHERN NYE...LINCOLN...AND WESTERN CLARK COUNTIES UNTIL 8 PM PDT THIS EVENING. * TIMING: WINDS WITH WIDESPREAD GUSTS OVER 40 MPH UNTIL 8 PM. * LOCATIONS: PAHRUMP...INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY...CALIENTE...PIOCHE...PANACA...HIKO... ALAMO... RACHEL... BEATTY...GOLDFIELD...SILVER PEAK...DYER * IMPACTS: THE GUSTY WINDS WILL PRODUCE AREAS OF BLOWING DUST AND CREATE ADVERSE DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ KENNEDY
668 WWUS75 KVEF 090238 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 738 PM PDT WED SEP 8 2010 NVZ014-015-017-090345- /O.EXP.KVEF.WI.Y.0034.000000T0000Z-100909T0300Z/ ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER... CALIENTE...PIOCHE...PANACA...HIKO...ALAMO...RACHEL...PAHRUMP... INDIAN SPRINGS...DESERT ROCK...AMARGOSA VALLEY 738 PM PDT WED SEP 8 2010 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... THE WIND ADVISORY WHICH WAS IN EFFECT FOR MUCH OF SOUTHERN NEVADA WILL EXPIRE AT 8 PM PDT THIS EVENING. WINDS WERE DECREASING THIS EVENING ACROSS SOUTHERN NEVADA AND WILL CONTINUE TO DECREASE SOMEWHAT OVERNIGHT. WHILE LOCALLY BREEZY CONDITIONS ARE POSSIBLE...WIDESPREAD WIND GUSTS OVER 40 MPH ARE NOT EXPECTED FOR THE REST OF TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Sep 7, 10:00 AM PDT, 5 hours 13 minutes earlier.
Area forecast discussion, Sep 7, 10:00 AM PDT, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1000 AM PDT TUE SEP 7 2010 .SYNOPSIS...MOISTURE MOVING FROM THE SOUTHEAST WILL BRING ISOLATED TO SCATTERED THUNDERSTORMS TO AREAS NEAR AND SOUTHEAST OF LAS VEGAS THIS MORNING...SPREADING NORTH INTO LINCOLN COUNTY THIS AFTERNOON. AN AREA OF LOW PRESSURE DROPPING SOUTH ALONG THE PACIFIC NORTHWEST COAST WILL BRING DRY AIR AND INCREASING SOUTHWEST WINDS WEDNESDAY...WITH COOLER TEMPERATURES DURING THE LATTER HALF OF THE WEEK. && .UPDATE...THE SWATH OF SHOWERS AND ISOLATED EMBEDDED THUNDERSTORMS OVER CLARK AND NORTHERN MOHAVE COUNTIES WAS MOVING STEADILY NORTH THIS MORNING. RADAR RETURNS AND SATELLITE IMAGERY SHOWED A FAIRLY WELL DEFINED SOUTHERN EDGE WITH NO PRECIPITATION SOUTH OF A LINE FROM SEARCHLIGHT TO KINGMAN AS OF THIS WRITING. THE 12Z NAM DEPICTED WELL THE MOISTURE AND PRECIPITATION THIS MORNING AND CONTINUES TO MOVE IT TO THE NORTHEAST THROUGH THIS AFTERNOON AS A WEAK OVERHEAD UPPER LOW LIFTS OUT. THE GRIDDED AND TEXT FORECASTS WERE UPDATED TO ADDRESS THESE TRENDS. HIGH TEMPERATURES WERE LOWERED 7-10 DEGREES FOR SOUTHERN NEVADA AND NORTHWEST WHERE NUMEROUS SHOWERS WERE OCCURRING. && .AVIATION...FOR MCCARRAN...A CHANCE OF SHOWERS WITH ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. BY 19Z...CHANCES FOR ANY PRECIP WILL BE GREATLY DIMINISHED...AND SCT-BKN MID LEVEL CLOUDS CAN BE EXPECTED...GRADUALLY CLEARING OUT OVER THE REMAINDER OF THE DAY. STRONG SOUTHWESTERLY WINDS ARE EXPECTED ON WEDNESDAY...WITH GUSTS AROUND 25 KTS ON AVERAGE. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA AND SOUTHEAST CALIFORNIA... A WAVE MOVING NORTH OUT OF ARIZONA WILL BRING MID LEVEL CEILINGS TO NORTHWEST ARIZONA AND SOUTHERN NEVADA THIS MORNING THROUGH MID AFTERNOON. ISOLATED THUNDERSTORMS AND RAIN SHOWERS ASSOCIATED WITH THE WAVE WILL BE MAINLY EAST OF THE INTERSTATE 15 CORRIDOR THROUGH THE MID AFTERNOON. WINDS WILL BE PRIMARILY FROM THE SOUTH/SOUTHWEST...INCREASING THIS AFTERNOON AHEAD OF A STRONG TROUGH EXPECTED TO MOVE ACROSS THE AREA ON WEDNESDAY/THURSDAY. WINDS GUSTS AROUND 25-30KTS CAN BE EXPECTED ON WEDNESDAY. .PREV DISCUSSION... 301 AM PDT TUE SEP 7 2010 .SHORT TERM...MID LEVEL MOISTURE HAS RETURNED MORE AGGRESSIVELY THAN PREVIOUSLY THOUGHT...AND RADAR RETURNS WERE INCREASING OVER MOHAVE AND FAR EASTERN SAN BERNARDINO COUNTIES EARLY THIS MORNING. LIGHTNING DETECTION NETWORK HAD PICKED UP ABOUT TEN STRIKES AS OF 245 AM. THIS ACTIVITY WILL MOVE NORTH INTO CLARK COUNTY BEFORE SUNRISE...JEOPARDIZING THE STREAK OF NO MEASURABLE RAIN AT KLAS...AND CONTINUE NORTH INTO LINCOLN COUNTY BY LATE MORNING/EARLY AFTERNOON. LOW PRESSURE NEAR 47N 131W EARLY THIS MORNING WILL DIG INTO OREGON BY TOMORROW...BRINGING INCREASING SOUTHWESTERLY FLOW WHICH WILL SCOUR OUT THE MOISTURE. THE BIGGER CONCERN IS WIND. GUSTY WINDS ARE EXPECTED OVER MUCH OF THE AREA TOMORROW...ESPECIALLY SOUTHERN NEVADA AND NORTHWEST ARIZONA. CONSIDERED ISSUING A WIND ADVISORY WITH THIS PACKAGE...BUT THERE IS JUST ENOUGH RUN TO RUN DIFFERENCE IN THE MODELS TO CAUSE UNCERTAINTY IN THE AREAL COVERAGE OF THE 40 MPH GUSTS. DAY SHIFT WILL NEED TO ADDRESS THIS ISSUE AFTER THE 12Z RUNS ARE IN. AFTER A VERY WARM DAY TODAY /AWAY FROM THUNDERSTORMS/...COOL AIR ASSOCIATED WITH THE PACIFIC NORTHWEST TROUGH WILL KNOCK HIGH TEMPS DOWN 10-15 DEGREES AREAWIDE BY THURSDAY. THERE WILL ALSO BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ALONG THE NORTHERN CWFA BORDER WEDNESDAY AND THURSDAY AS THE TROUGH ROLLS THROUGH THE GREAT BASIN. .LONG TERM...FRIDAY THROUGH MONDAY...ZONAL FLOW AND TEMPERATURES WARMING TO NEAR NORMAL LEVELS BY THE END OF THE EXTENDED IS THE THEME OF THIS PERIOD. SEVERAL MINOR RIPPLES ARE DEPICTED IN THE FLOW WITH THEIR STRONGEST IMPACT BEING WELL TO THE NORTH OF OUR FORECAST AREA. ON DAY 7 MONDAY MODELS DO SHOW AN AMPLIFICATION OF THE PATTERN WITH A TROUGH COMING INTO COAST OF BRITISH COLUMBIA AND INDUCING RIDGING OVER THE ROCKIES. IT LOOKS LIKE BEYOND THIS FORECAST PERIOD...INTO TUESDAY AND LATER...MODELS HAVE A TROUGH COMING INTO THE WESTERN STATES AND PORTENTS A CHANGE FROM THE TRANQUIL CONDITIONS WE WILL HAVE BEFORE THEN. && .FIRE WEATHER...STRONG SOUTHWEST WINDS WILL RETURN WEDNESDAY AS A TROUGH OF LOW PRESSURE MOVES INTO THE WEST COAST. FUELS ARE FORECAST TO BE VERY DRY...AND RELATIVE HUMIDITY WILL BE NEAR OR BELOW 15 PERCENT IN THE AFTERNOON. THE FIRE WEATHER WATCH FOR NORTHWEST ARIZONA AND MUCH OF SOUTHERN NEVADA HAS BEEN UPGRADED TO A RED FLAG WARNING. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...RED FLAG WARNING FROM NOON TO 8 PM PDT WEDNESDAY FOR NVZ461>466. AZ...RED FLAG WARNING FROM NOON TO 8 PM MST WEDNESDAY FOR AZZ101-102. CA...RED FLAG WARNING FROM NOON TO 8 PM PDT WEDNESDAY FOR CAZ229. && MORGAN/JACQUES HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 7, 2:12 AM PDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 212 AM PDT TUE SEP 7 2010 AZZ001>003-036-CAZ527-NVZ015>022-080700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 212 AM PDT TUE SEP 7 2010 /212 AM MST TUE SEP 7 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT LIKELY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS AND LOW HUMIDITY ARE EXPECTED ON WEDNESDAY...AND A RED FLAG WARNING IS IN EFFECT FOR CRITICAL FIRE WEATHER CONDITIONS. HAZARDOUS WEATHER IS NOT LIKELY THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>526-NVZ014-080700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY- 212 AM PDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:08 AM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.